Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | D | H | I | K | M | N | P | R | Z
Number of items: 15.

A

Abdul-Zahra, Inam and Abbas, Iraq Tereq and Kalaf, Bayda Atiya and Abu Bakar, Mohd Rizam and Leong, Wah June and Monsi, Mansor (2016) The role of dynamic programming in the distribution of investment allocations between production lines with an application. International Journal of Pure and Applied Mathematics, 106 (2). pp. 365-380. ISSN 1311-8080; ESSN: 1314-3395

D

Dey, Kalyan Kumar and Paul, Akhil Chandra and Sattarovich, Rakhimov Isamiddin (2014) On commutativity in prime Γ-near-rings with symmetric bi-derivations. International Journal of Pure and Applied Mathematics, 93 (5). pp. 603-611. ISSN 1311-8080; ESSN: 1314-3395

Dey, Kalyan Kumar and Paul, Akhil Chandra and Rakhimov, Isamiddin Sattarovich (2013) Semiprime gamma rings with orthogonal reverse derivations. International Journal of Pure and Applied Mathematics, 83 (2). pp. 233-245. ISSN 1311-8080; ESSN: 1314-3395

H

Hasni, Mohd Mughti and Abdul Majid, Zanariah and Senu, Norazak (2013) Numerical solution of linear dirichlet two-point boundary value problems using block method. International Journal of Pure and Applied Mathematics, 85 (3). pp. 495-506. ISSN 1311-8080; ESSN: 1314-3395

I

Ibragimov, Gafurjan I. and Ja’afaru, Abbas Badakaya (2011) A differential game described by infinite system of differential equations of second order. The case of negative coefficients. International Journal of Pure and Applied Mathematics, 70 (7). pp. 927-938. ISSN 1311-8080

Ibragimov, Gafurjan I. and Allahabi, Fateh (2011) An evasion differential game described by an infinite system of 2-systems of second order. International Journal of Pure and Applied Mathematics, 70 (4). pp. 491-501. ISSN 1311-8080

K

Kalaf, Bayda and Abu Bakar, Mohd Rizam and Lee, Lai Soon and Monsi, Mansor and Khudhur Bakheet, Abdul Jabbar and Abbas, Iraq Tereq (2015) A modified fuzzy multi-objective linear programming to solve aggregate production planning. International Journal of Pure and Applied Mathematics, 104 (3). pp. 339-352. ISSN 1311-8080; ESSN: 1314-3395

M

Mohd Mokhtar, Nor Fadzillah and Md. Arifin, Norihan and Nazar, Roslinda and Ismail, Fudziah and Suleiman, Mohamed (2011) Effect of heat generation on the onset of Marangoni convection in superposed layers of fluid and saturated porous medium. International Journal of Pure and Applied Mathematics, 67 (4). pp. 387-405. ISSN 1311-8080

M. Siddig, Abubaker Ahmed and Zainuddin, Hishamuddin (2009) Computation of Maass cusp forms on modular group in Mathematica. International Journal of Pure and Applied Mathematics, 54 (2). pp. 279-295. ISSN 1311-8080; ESSN: 1314-3395

N

Nik Long, Nik Mohd Asri and Eshkuratov, Zainidin K. and Mahiub, Mohammad Abdulkawi (2011) Numerical solution of hypersingular integral equations. International Journal of Pure and Applied Mathematics, 69 (3). pp. 265-274. ISSN 1311-8080

P

Pourtaherian, Hamideh and Sattarovich, Rakhimov Isamiddin (2011) On skew version of reversible rings. International Journal of Pure and Applied Mathematics, 73 (3). pp. 267-280. ISSN 1311-8080

R

Ramli, Azizah and Abdul Majid, Zanariah (2016) Fourth order diagonally implicit multistep block method for solving fuzzy differential equations. International Journal of Pure and Applied Mathematics, 107 (3). pp. 635-660. ISSN 1311-8080; ESSN: 1314-3395

Rakhimov, Isamiddin Sattarovich and Dey, Kalyan Kumar and Paul, Akhil Chandra (2013) Prime gamma near-rings with derivations. International Journal of Pure and Applied Mathematics, 83 (2). pp. 221-231. ISSN 1311-8080; ESSN: 1314-3395

Rakhimov, Isamiddin Sattarovich and Dey, Kalyan Kumar and Paul, Akhil Chandra (2013) Prime gamma-near-rings with (σ, τ)-derivations. International Journal of Pure and Applied Mathematics, 82 (5). pp. 669-681. ISSN 1311-8080; ESSN: 1314-3395

Z

Zabidi, M. Z. M. and Abdul Majid, Zanariah and Senu, Norazak (2014) Solving stiff differential equations using A-stable block method. International Journal of Pure and Applied Mathematics, 93 (3). pp. 409-425. ISSN 1311-8080; ESSN: 1314-3395

This list was generated on Thu Mar 23 04:31:56 2017 MYT.